Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lizzard

6 months of accutane and still not clear

I've been on 40 mg of accutane for 6 months, when they tried to up my dose up to 80 mg, my side effects were totally unbearable. My skin never really got super worse than it was or really any better. My face hasn't had any major pimples in a few months-just old ones that haven't healed. My back is what worries me. I've gotten several cystic pimples on my back since I've started accutane(something I rarely had) and they keep on coming even though I have just recently finished with accutane. I'm really worried. My body is really sensitive to medication and I have very light and sensitive skin which is why I was on such a low dose. I go for my appointment on December 7th, and I pray to God I don't have to go on another treatment. Can anyone shed any light on this? I know that typically people say that you're supposed to be totally clear for your last month of treatment-did anyone not clear up until after the treatment??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×